MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD. MOZEC ¿ NC - RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD. MOZEC ¿ NC - RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC20008
Medical Device Problem Codes Device Operational Issue (2914); Difficult to Advance (2920); Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of device history record including (b)(4) material inspection, in process & finished product inspection does not reveal any discrepancy relevant to the batch under investigation which confirms that there is no indication of a product related quality deficiency associated to this batch.Additionally, a review of the complaint history identified no other incidents from this lot.
 
Event or Problem Description
A 2.0 x 8 mozec nc was advanced to a lesion in the rv marginal branch but it could not cross the lesion.Another ptca catheter (bsc - 2.0 x 8 nc emerge) used and the procedure completed.No issue to the patient noticed.

Brand Name
MOZEC ¿ NC - RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD.
bilakhia house, survey no. 135
muktanand marg
chala, vapi 39619 1
IN  396191
MDR Report Key7553235
Report Number3009613036-2018-00015
Device Sequence Number178319
Product Code LOX
UDI-Device Identifier18906029358032
UDI-Public18906029358032
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2020
Device Model NumberMNC20008
Device Catalogue NumberMNC20008
Device Lot NumberMNCG33
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1